# SDR F3LA200100100

- Difficulty date: August 21, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 48,525 hours, 29,751 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FLIGHT CREW REPORTED LOSS OF A-SYSTEM HYDRAULIC PRESSURE AND QUANTITY.  TIGHTENED NR 1 ENGINE SUPPLY LINE B-NUT, REPLACED NR 1 ENGINE CASE DRAIN FILTER.  PERFORMED LEAK CHECK AND OPERATIONAL CHECK AND CHECKED OKAY.
